Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding two weeks after normal periods, using menstrual cup. Should I be concerned?

I am 51 years old. I have always had regular periods - every 28 days. Now, 2 weeks after my last period, I have started bleeding again. I use a menstral cup - and normally, I empty it twice a day and it is about half full each time. This period, I empty the cup about every hour and it is full. The blood is very bright red and thin, when normally it is dark and thick. Should I be concerned? Go to emerg?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.A myoma of uterus and bleeding as a complication of it can be suspected in your case.An ultrasound examination will be necessary to rule out the condition.If you continue to bleed then better to go to emergency room as soon as possible.If it is myoma then a myomectomy will be necessary.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 27 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor